# SDR CALA2013122793968

- Difficulty date: December 26, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 52,623 hours, 20,680 cycles
- Engine: Iae V2527A5
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Condition: Defective
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL QUANTITY INDICATION.  RT OTBD INOPERATIVE ON FUEL SYS ECAM PAGE.  FUEL CREW COMMENTS, XX DISPLAYED.  REPLACED RT TANK FUEL PROBE 24QT2 IAW MM28-42-15 & RT TANK CADESICON 19QT2 IAW MM28-42-16.
